# SDR AALA2018071989005

- Difficulty date: July 7, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820200
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING SLAT TRACK 12, LOWER MID POSITION BOLT BETWEEN WS 13464 AND WS 14459, RIBS 25 AND 27.  INSTALLED IAW AMM 27-84-67-400-002-A.
